# SDR RRXA010525

- Difficulty date: February 7, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: DOUGLAS
- Condition: Gouged
- Location: Sta 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE AT UPPER END OF THE AFT FLAP DRIVE LINK AT STA 98, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 02/09/01.
